what will happen to her?
The suboxone will block the euphoria from the H. Please monitor her if you can, for slowed breathing. If she seems to be having any difficulty breathing, call 911. It probably won't happen, ( the slowed breathing) but it could. The high will be blocked by the suboxone for a couple more days at a dose of 8 mgs.
My boyfriend said(from experience), she should be fine, she won't get the "high" of course(waste of money), but to monitor her breathing, and know that she'll most likely act and feel "goofy" for a day or so. I wish you the best. I hate those situations and I've had my share with my boyfriend. Not fun !
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
Posted 22 Mar 2010 • 2 answers
Suboxone - if a friend of mine has taken one 8mg strip and it hasnt done anything for her how would?
Posted 10 Jan 2011 • 2 answers
Posted 24 Jul 2011 • 4 answers
Posted 22 Jan 2012 • 2 answers